EconPapers    
Economics at your fingertips  
 

Diagonal Fixed Points of Geometric Contractions

Mihai Turinici ()
Additional contact information
Mihai Turinici: A. I. Cuza University

A chapter in Modern Discrete Mathematics and Analysis, 2018, pp 423-483 from Springer

Abstract: Abstract A geometric Meir-Keeler extension is given for the diagonal fixed point result in Cirić and Presić (Acta Math Comenianae 76:143–147, 2007).

Keywords: Metric space; Diagonal fixed point; Cirić-Presić contraction; Geometric Meir-Keeler relation; Matkowski admissible function (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-74325-7_22

Ordering information: This item can be ordered from
http://www.springer.com/9783319743257

DOI: 10.1007/978-3-319-74325-7_22

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-74325-7_22